# SDR UIEA2012050900202

- Difficulty date: April 30, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 80,344 hours, 15,308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAV FLOOR EMERGENCY LIGHT INOPERATIVE.  RESECURED LOOSE CONNECTOR IAW SWPM 20-60-06, PERFORMED OPS CHECK IAW MM 33-50-00; OPS CHECKED NORMAL.
